Brand-Ad-30-6
 IADVL
Indexed with PubMed and Science Citation Index (E) 
 
Users online: 1834 
     Home | Feedback | Login 
About Current Issue Archive Ahead of print Search Instructions Online Submission Subscribe What's New Contact  
  NAVIGATE Here 
    Next article
    Previous article
    Table of Contents

 RESOURCE Links
    Similar in PUBMED
    Search Pubmed for
    Search in Google Scholar for
  Related articles
    Citation Manager
    Access Statistics
    Reader Comments
    Email Alert *
    Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed4336    
    Printed63    
    Emailed0    
    PDF Downloaded0    
    Comments [Add]    

Recommend this journal

 

 SHORT COMMUNICATION
Year : 1995  |  Volume : 61  |  Issue : 2  |  Page : 94--95

Drug-Induced pseudolymphoma syndrome


Department of Dermatology and Venereology, Government Medical College, Patiala-147 001, India

Correspondence Address:
R R Mittal
Department of Dermatology and Venereology, Government Medical College, Patiala-147 001
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


PMID: 20952901

Rights and PermissionsRights and Permissions

Five cases of pseudolymphoma syndrome (PS) in children aged six to twelve years were observed after anticonvulsant drugs. In two cases PS was observed after ten days and in three after fifteen days of therapy with the offending drug. Three cases of PS were due to carbamazepine and had morbilliform rash and two cases due to phenobarbitone had erythroderma. All had fever, generalised lymphadenopathy and 4/5 had hepatosplenomegaly. Therapy with 15 mg prednisolone daily and withdrawal of the offending drug led to cure in 4/5 cases and one died due to congestive cardiac failure.






[PDF]*


        
Print this article     Email this article

Online since 15th March '04
Published by Wolters Kluwer - Medknow